Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Do I have to suffer this
Feb 5, 1998

I was diagnosed HIV+ in Feb 1996. I began antivirals on June 1996 and my cd4 count is stable at 400 & VL< 400. I suffer from fatigue quite a bit.

When I go out shopping or whatever, I return back quite exhausted. Then at night I suffer considerable pain in my arms & legs. This tends to be more if I have had a long busy day. I am 24 years old and on Videx+zerit+hydrea.

Is there something I could do/take to ease this fatigue/pain?

Thanks so much

Response from Mr. Molaghan

Hello. Sorry to hear that you are suffering from fatigue. It sounds like you're doing well in terms of your antiretroviral treatment, so it may be time to explore some other potential sources of fatigue with your physician or medical provider. Make a fatigue checklist and perhaps a special appointment with your medical provider, just to discuss the issue of fatigue. The major points to address on your checklist are:

1) Possible infection 2) Anemia 3) Depression 4) Hormonal insufficiency (Adrenal glands, testosterone in men) 5)Nutritional problems 6) Dehydration 7) Weight loss . I don't know the specifics your case, but this list should help to begin the dialogue between you and your physician. Good Luck!


Previous
HIV+ Mom running on empty...
Next
Anabolic Steroids for Fatigue

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement